# SDR AALA2018051719014

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 8,902 hours, 3,298 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED ECAM WARNING, LAVATORY SMOKE. WARNING DISAPPEARED AFTER APPROXIMATELY 10 TO 15 SECONDS.  FLIGHT ATTENDANT PANEL INDICATED WARNING WAS ASSOCIATED WITH LAVATORY D.  PASSENGER IN THE LAVATORY WHEN THE WARNING OCCURED,  PASSENGER DENIED SMOKING OR VAPING. NO OTHER EVIDENCE OF SMELL OR SMOKE INFLIGHT. MAINTENANCE ACCOMPLISHED AN OPS TEST OF ALL LAVATORY SYSTEMS IAW MM 26-17-00,  NO DEFECTS NOTED, CHECKED LAVATORY D FOR EVIDENCE OF SMOKE OR FIRE,  NO DEFECTS NOTED, AND PERFORMED SATISFACTORY OPS CHECK.
